Open Access
Translator Disclaimer
July, 2018 Scalar curvature of self-shrinker
Zhen GUO
J. Math. Soc. Japan 70(3): 1103-1110 (July, 2018). DOI: 10.2969/jmsj/73427342

Abstract

In this paper, we consider the scalar curvature of a self-shrinker and get the gap theorem of the scalar curvature. We get also a relationship between the upper bound of the square of the length of the second fundamental form and the Ricci mean value.

Funding Statement

The author was supported by project number 11161056, 11531012 of NSFC.

Citation

Download Citation

Zhen GUO. "Scalar curvature of self-shrinker." J. Math. Soc. Japan 70 (3) 1103 - 1110, July, 2018. https://doi.org/10.2969/jmsj/73427342

Information

Received: 24 October 2015; Revised: 11 January 2017; Published: July, 2018
First available in Project Euclid: 18 June 2018

zbMATH: 06966976
MathSciNet: MR3830801
Digital Object Identifier: 10.2969/jmsj/73427342

Subjects:
Primary: 53C17 , 53C40 , 53C42

Keywords: Ricci mean value , Scalar curvature , self-shrinker

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.70 • No. 3 • July, 2018
Back to Top